# SDR AALA201709279009

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 31,454 hours, 11,088 cycles
- System (JASC): 5240 · Service Doors
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00025519
- Condition: Faulted
- Location: R4 Door
- Part time: 12,442 hours, 3,650 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANNEL INDICATES THE R4 DOOR BOTTLE HAD LOW PRESSURE.  CONFIRMED THE DOOR ASSIST BOTTLE PRESSURE WAS IN THE GREEN ARC. TROUBLESHOT AND FOUND A BAD DECODER UNIT. REPLACED DEU IAW AMM.
